# SDR UALA2010031700894

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 74,435 hours, 12,080 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320911
- Part serial: 220
- Condition: Crazed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FIXED SIDE-FORWARD WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS.  REPLACE FIRST AVAILABLE.  CREW COMMENTS:  WITH CERTAIN LIGHT ANGLES WINDOW VISIBILITY REDUCED.  CAPTAINS FIX SIDE FORWARD WINDOW VISIBILITY IS AFFECTED BY DEFECTS REPLACE OR REPAIR FIRST MAINT OPS WITHIN 150 FLT HRS.  REPLACED CAPT WINDOW PER MM.  FIRST AND SEC. TORQUE ACCOMPLISHED FINAL TORQUE TO BE DONE NO SOONER THAN 10 AM ON 3-17-10.  WINDOW SEALED AND ELEC HOOKED UP.
